16 results for Integral inequalities.

Parameters for your search query:
Keyword    Integral inequalities

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 1275Downloads: 901
Open AccessArticle
Export: RIS | BibTeX | EndNote
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 1256Downloads: 890
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 3454Downloads: 2382
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 5199Downloads: 3661
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 6823Downloads: 4832
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 6715Downloads: 4766
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 6450Downloads: 4618Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 6553Downloads: 4718
Open AccessArticle
Export: RIS | BibTeX | EndNote
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 6436Downloads: 4645
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 19, 2014Views: 11900Downloads: 6906Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types